# SDR 08FDEA00095

- Difficulty date: January 10, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-222
- Aircraft serial: 288
- Aircraft time: 40,357 hours, 20,549 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: NA57150824
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING REAR SPAR DOUBLER AROUND SPOILER NR 7 ACTUATOR  REMOVED CORROSION IAW A310-200 SRM 51-74-10 ITEM 3.  ORIGINAL THICKNESS .206 IAW AIRBUS DRAWING N : A 571-50824.  REMOVED .002, REMAINING THICKNESS .204.  WITHIN LIMITS IAW A310-200 SRM 57-51-11 PAGE 102.  ALODINED IAW A310-200 SRM 51-21-10 PAGE 3, PRIMED IAW A310-200 SRM 51-23-10 PAGE 24, PAINTED IAW A310-200 SRM 51-23-10 PAGE 24.
